Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 181, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2013, 5:10 PM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 5:10 PM EDT (21:10 UTC)
- Expired
- Jun 27, 2013, 6:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Butts County, GA, Lamar County, GA, Monroe County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1782 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
235
WUUS52 KFFC 272110
SVRFFC
GAC035-171-207-255-272200-
/O.NEW.KFFC.SV.W.0181.130627T2110Z-130627T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BUTTS COUNTY IN CENTRAL GEORGIA
MONROE COUNTY IN CENTRAL GEORGIA
LAMAR COUNTY IN WEST CENTRAL GEORGIA
SOUTHEASTERN SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 600 PM EDT
* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF MILNER TO
MILNER TO ALDORA...MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BARNESVILLE AND FORSYTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS WITH
MULTIPLE REPORTS OF DOWNED TREES AND RESULTING DAMAGE. TREES CAN
EASILY FALL WITH ALREADY WET SOIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3314 8425 3326 8410 3320 8381 3318 8383
3315 8381 3313 8382 3306 8374 3303 8372
3292 8377 3289 8398 3299 8413 3306 8425
TIME...MOT...LOC 2108Z 301DEG 27KT 3321 8407 3313 8412
3305 8421
$$1 follow-up statement
920
WWUS52 KFFC 272137
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU JUN 27 2013
GAC035-255-272146-
/O.CAN.KFFC.SV.W.0181.000000T0000Z-130627T2200Z/
SPALDING GA-BUTTS GA-
537 PM EDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTTS AND
SOUTHEASTERN SPALDING COUNTIES IS CANCELLED...
.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3303 8419 3308 8409 3320 8403 3320 8387
3318 8383 3315 8381 3313 8382 3306 8374
3303 8372 3292 8377 3289 8398
TIME...MOT...LOC 2136Z 301DEG 27KT 3310 8386 3302 8391
3294 8400
$$
GAC171-207-272200-
/O.CON.KFFC.SV.W.0181.000000T0000Z-130627T2200Z/
MONROE GA-LAMAR GA-
537 PM EDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN LAMAR AND MONROE COUNTIES...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BERNER TO FORSYTH TO BRENT...
MOVING SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUSSELLVILLE...JULIETTE...PLANT SCHERER...BOLINGBROKE AND DAMES
FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS WITH
MULTIPLE REPORTS OF DOWNED TREES AND RESULTING DAMAGE. TREES CAN
EASILY FALL WITH ALREADY WET SOIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3303 8419 3308 8409 3320 8403 3320 8387
3318 8383 3315 8381 3313 8382 3306 8374
3303 8372 3292 8377 3289 8398
TIME...MOT...LOC 2136Z 301DEG 27KT 3310 8386 3302 8391
3294 8400
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:42 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 27, 3:42 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT THU JUN 27 2013 .SHORT TERM /TONIGHT THROUGH FRIDAY/... CONVECTION HAS BEEN LESS WIDESPREAD THAN EXPECTED SO FAR TODAY. STARTING TO SEE SOME REDEVELOPMENT ACROSS THE ATL METRO AREA THOUGH AND EXPECT ACTIVITY TO PICK UP FOR THE REMAINDER OF THE AFTERNOON...ALTHOUGH IT COULD STILL BE LESS THAN WHAT WE WERE INITIALLY EXPECTING. THINK MOST OF THE FOCUS FOR CONVECTION WILL BE ACROSS CENTRAL GEORGIA THROUGH TONIGHT. WITH GREATER INSTABILITY ACROSS CENTRAL GEORGIA...BETTER CHANCE OF ISOLD SVR STORMS APPEAR TO BE ACROSS THAT AREA. SHOULD SEE CONVECTION DECREASE BY AROUND MIDNIGHT. FOR FRIDAY...HAVE A TROUGH SITTING AT THE SFC ACROSS CENTRAL GEORGIA AND THIS MAY BE A FOCUS FOR STORMS ACROSS THE SOUTHERN PORTION OF THE CWA AND SOUTH GEORGIA. CWA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH. BOTH GFS AND ECMWF ARE PICKING UP ON A WAVE IN THE UPPER LEVEL FLOW MOVING INTO THE NW PART OF THE CWA FRIDAY AFTERNOON. THIS WILL HELP TO ENHANCE THE CONVECTION POTENTIAL ACROSS NORTH GEORGIA TOMORROW AFTERNOON. OVERALL CONVECTION TOMORROW APPEARS TO BE A LATER AFTERNOON EVENT THAT WILL LAST INTO THE OVERNIGHT ON FRIDAY NIGHT. DO EXPECT A BIT OF A WARM UP TOMORROW WITH LESS CLOUD COVERAGE INITIALLY IN THE DAY AND SLIGHTLY WARMER 850MB TEMPS ADVECTING INTO THE CWA FROM THE WEST. MOST AREAS /EXCEPT THE MOUNTAINS/ SHOULD REACH THE LOW TO MID 90S. THIS WILL PUT MAX TEMPS SLIGHTLY ABOVE NORMAL. 11 .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NO REAL CHANGE TO THE EXTENDED TODAY. A STALLED OUT FRONT WILL BE OVER THE AREA LATE FRIDAY AND INTO THE WEEKEND. A SERIES OF UPPER LEVEL IMPULSES ALONG WITH PLENTIFUL LOW LEVEL MOISTURE WILL LEAD TO SEMI ORGANIZED STORMS OVER THE WEEKEND. SOME OF THESE THUNDERSTORMS WILL BE STRONG. HAVE ONLY CHANGED SOME POPS AND WX GRIDS THIS WEEKEND TO MATCH BETTER WITH CURRENT GUIDANCE. OTHERWISE NO SIG CHANGES. ATTACHED BELOW IS PREVIOUS DISCUSSION. ARG && .PREV DISCUSSION... /ISSUED 200 PM EDT THU JUN 27 2013/ PREV DISCUSSION... LONG TERM /FRIDAY THROUGH WEDNESDAY/... /ISSUED 351 AM EDT THU JUN 27 2013/ FRIDAY BEGINS WITH ONE WAVE OF SHORTWAVE ENERGY EXITING OFF THE SE ATLANTIC COAST WHILE A SECOND SYSTEM LOOKS POISED TO DROP THROUGH THE TENNESSEE VALLEY AND INTO THE LOCAL AREA FRIDAY AFTERNOON. AT THIS TIME...INSTABILITY LOOKS TO BE ADEQUATE FOR NUMEROUS THUNDERSTORMS TO DEVELOP BUT LESS THAN PREVIOUS DAYS VALUES AND WITH LIMITED SHEAR VALUES IN PLACE...ONLY ISOLATED SEVERE STORMS WITH THIS COMPLEX ARE EXPECTED AT THIS TIME. WITH SURFACE TROUGH AXIS AND CONTINUED IMPULSES ROTATING THROUGH THE BASE OF THE TROUGH...POPS WILL REMAIN HIGHER THAN CLIMO THROUGH THE OVERNIGHT PERIOD AND HAVE REFLECTED THIS TREND IN THE LATEST GRID SET. MAIN MOISTURE AXIS WILL SHIFT SOUTH FOR SATURDAY BUT ADDITIONAL STRONG IMPULSE WILL MOVE ON THE DOORSTEP OF NORTH GA BY LATE EVENING. WILL KEEP HIGHEST POPS WHERE BETTER MOISTURE IS WITH LIKELY TO THE SOUTH BUT WILL GO HIGHER THAN GUIDANCE FOR THE NORTH GIVEN BETTER UPPER SUPPORT. THE ACTUAL UPPER LOW WHICH WILL HAVE BEEN A SEMI PERMANENT FEATURE BY THIS POINT WILL FINALLY ROTATE SOUTHWARD SATURDAY NIGHT INTO SUNDAY. AGAIN...BETTER MOISTURE REMAINS OVER EXTREME SOUTHERN SECTIONS OF THE FORECAST AREA AND HAVE GONE LIKELY THERE AGAIN ALTHOUGH WENT HIGHER THAN GUIDANCE NORTH AGAIN WITH UPPER LOW. THROUGH THE REMAINDER OF THE PERIOD...UPPER LOW WEAKENS AND RETROGRADES WITH LESS UPPER SUPPORT. DESPITE THIS...SOUTHEAST FLOW TO BRING COPIOUS AMOUNTS OF MOISTURE TO THE AREA RESULTING IN POPS ABOVE CLIMO. THIS WILL ALSO KEEP TEMPS BELOW CLIMO FOR THE REMAINDER OF THE LONG TERM PERIOD AS WELL. DEESE AVIATION... 18Z UPDATE... BIGGEST UNCERTAINTY WITH THE TAFS IS IN REGARDS TO CONVECTION. THINK THE BETTER CHANCES OF CONVECTION HAVE SHIFTED TO CENTRAL GEORGIA SO HAVE LEFT TEMPO IN FOR CSG AND MCN. DONT THINK CONVECTION IS DONE ACROSS NORTH GEORGIA THOUGH...BUT HAVE A LOWER CHANCE AND THINK IT WILL BE MORE ISOLATED SUMMERTIME STORMS. SINCE STORMS SHOULD BE ISOLD ACROSS NORTH GEORGIA...HAVE REMOVED TEMPO GROUP FROM NORTHERN TAF SITES EVEN THOUGH A TSRA CANT BE RULED OUT. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS...EXCEPT IF A THUNDERSTORM MOVES OVER THE AIRPORT. HIGH CONFIDENCE ON WIND. LOW CONFIDENCE ON CONVECTION FORECAST. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 69 91 / 40 50 60 50 ATLANTA 73 91 71 88 / 40 50 60 50 BLAIRSVILLE 67 84 64 85 / 30 60 40 30 CARTERSVILLE 71 91 68 89 / 30 50 60 40 COLUMBUS 74 94 73 90 / 50 50 60 60 GAINESVILLE 71 89 69 88 / 30 50 60 40 MACON 72 94 72 91 / 50 50 60 70 ROME 70 92 67 89 / 30 60 50 40 PEACHTREE CITY 70 92 69 89 / 40 50 60 50 VIDALIA 75 93 75 91 / 60 40 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....ARG AVIATION...11
Hazardous weather outlook, Jun 27, 11:17 AM EDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT THU JUN 27 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1117 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE REMNANTS OF A THUNDERSTORM COMPLEX WAS LOCATED OVER NORTH GEORGIA. THESE REMNANTS AND AN EXTREMELY UNSTABLE AIRMASS IN PLACE...WILL LEAD TO STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT...ESPECIALLY OVER CENTRAL GEORGIA THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS AFTERNOON JUST SOUTH OF ATLANTA. WE ARE ALSO EXPECTING TYPICAL SUMMERTIME THUNDERSTORMS ACROSS NORTH GEORGIA LATER TODAY AS WELL. WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR GREATER...HEAVY RAIN...AND FREQUENT LIGHTNING. BRIEF ISOLATED TORNADOES...ALTHOUGH NOT EXPECTED...WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF OTHER DISTURBANCES THROUGH WEEKS END WILL ALLOW FOR THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY... ISOLATED STRONG STORMS WILL BE POSSIBLE. EXPECT FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 2:06 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT THU JUN 27 2013
GAZ097-098-271830-
206 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND PEA SIZE HAIL
IN TREUTLEN AND LAURENS COUNTIES UNTIL 230 PM EDT...
AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARLOW...MOVING EAST AT 25 MPH. FREQUENT
CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM. THOSE
OUTDOORS SHOULD TAKE SHELTER IMMEDIATELY.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TREUTLEN
AND LAURENS COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE HARLOW...EAST DUBLIN...DUBLIN...MINTER...
BARNHILL...BLACKVILLE...ORIANNA...ORLAND...LOTHAIR...ROCKLEDGE AND
LOWERY.
&&
LAT...LON 3231 8264 3229 8267 3229 8270 3248 8309
3259 8303 3249 8256
TIME...MOT...LOC 1805Z 291DEG 22KT 3248 8292Special weather statement, Jun 27, 2:44 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT THU JUN 27 2013 GAZ097-098-111-112-271915- 244 PM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WHEELER...TREUTLEN...MONTGOMERY AND LAURENS COUNTIES UNTIL 315 PM EDT... AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOWERY...MOVING EAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM. THOSE OUTDOORS SHOULD TAKE SHELTER IMMEDIATELY. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LOWERY...LANDSBURG... BARNHILL...LOTHAIR...SOPERTON...KIBBEE...TARRYTOWN...AILEY AND MOUNT VERNON. && LAT...LON 3236 8244 3211 8249 3227 8292 3243 8288 TIME...MOT...LOC 1843Z 284DEG 20KT 3232 8278
Special weather statement, Jun 27, 3:15 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT THU JUN 27 2013
GAZ111>113-272000-
315 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...45 MPH
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING IN WHEELER...TOOMBS
AND MONTGOMERY COUNTIES UNTIL 400 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GLENWOOD...MOVING EAST AT 25 MPH. THOSE
OUTDOORS SHOULD TAKE SHELTER IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
TARRYTOWN...LANDSBURG...GLENWOOD...KIBBEE...AILEY...MOUNT
VERNON...HIGGSTON...VIDALIA...ALSTON...CENTER...ROCK SPRINGS...SOUTH
THOMPSON...CEDAR CROSSING...SANTA CLAUS AND LYONS.
&&
LAT...LON 3208 8220 3196 8221 3196 8222 3198 8234
3216 8276 3230 8269 3233 8259 3226 8222
3217 8218
TIME...MOT...LOC 1915Z 289DEG 22KT 3221 8261Special weather statement, Jun 27, 3:45 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT THU JUN 27 2013
GAZ042>044-053-054-272015-
345 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND PEA SIZE HAIL
IN CARROLL...COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES UNTIL
415 PM EDT...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITESBURG...MOVING SOUTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING MAY ALSO DEVELOP WITH THIS STORM.
TREES IN ALREADY WET SOIL MAY COME DOWN WITH WINDS THIS STRONG.
THOSE OUTDOORS SHOULD TAKE SHELTER IMMEDIATELY.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL...
COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PLANT YATES...SEATON
LAKE...BYERS CROSSROADS...WHITESBURG...ARNCO-SARGENT...ROSCOE...
DUNAWAY GARDENS...PALMETTO...NEWNAN...MADRAS...CANNONGATE...THOMAS
CROSSROADS AND TYRONE.
&&
LAT...LON 3353 8466 3344 8456 3329 8473 3349 8503
3359 8491
TIME...MOT...LOC 1944Z 305DEG 25KT 3349 8487Local storm report, Jun 27, 4:46 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 1 WNW PEACHTREE CITY 33.40N 84.60W
06/27/2013 E0.75 INCH FAYETTE GA NWS EMPLOYEE
OFF DUTY NWS FORECASTER REPORTED PENNY-SIZED HAIL ON
HIGHWAY 74 AT THE GOLF CART BRIDGE.
0410 PM TSTM WND DMG 1 NNE PEACHTREE CITY 33.41N 84.57W
06/27/2013 FAYETTE GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A TREE BLOWN DOWN BLOCKING
PEACHTREE PARKWAY NORTH OF HIGHWAY 54.
0415 PM TSTM WND DMG 2 SSE PEACHTREE CITY 33.38N 84.56W
06/27/2013 FAYETTE GA NWS EMPLOYEE
OFF DUTY NWS FORECASTER REPORTED ONE TREE SNAPPED AT THE
KROGER ON CROSSTOWN BLVD.
&&
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:06 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Jun 27, 2:44 PM EDT | Special Weather Statement | FFC | Montgomery | 31 min |
| Jun 27, 3:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 45 min |
| Jun 27, 3:45 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jun 27, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 50 min |
| Jun 27, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Lamar, Pike, Spalding | 45 min |
| Jun 27, 5:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 27, 5:25 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jun 27, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Peach, Upson | 42 min |
| Jun 27, 5:56 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Jun 27, 6:06 PM EDT | Special Weather Statement | FFC | Talbot, Upson | 24 min |
| Jun 27, 6:12 PM EDT | Special Weather Statement | FFC | Dade, Walker | 48 min |
| Jun 27, 6:34 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Talbot, Taylor | 41 min |
| Jun 27, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 37 min |
| Jun 27, 6:57 PM EDT | Special Weather Statement | FFC | Chattooga | 48 min |
| Jun 27, 7:15 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 45 min |
| Jun 27, 7:58 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.